MathSciNet Relay Station
MathSciNet bibliographic data
MR173237 (30 #3450) 54.25
McCord, M. C. Inverse limit sequences with covering maps. Trans. Amer. Math. Soc. 114 1965 197–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement